MAUDE Adverse Event Report: ANGIODYNAMICS, INC MINI STICK MAX-COAXIAL MICROINTRODUCER KIT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

ANGIODYNAMICS, INC MINI STICK MAX-COAXIAL MICROINTRODUCER KIT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 45755
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During a angiographic procedure, a micro guide wire end detached and a portion of the wire was identified as left in the pt.

Brand Name
MINI STICK MAX-COAXIAL MICROINTRODUCER KIT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
ANGIODYNAMICS, INC
MDR Report Key12210755
Report NumberMW5102699
Device Sequence Number13783683
Product Code DRE
UDI-Device IdentifierH965457550
UDI-PublicH965457550
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number45755
Device Catalogue Number45-755
Device Lot Number5660526
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient Weight98